# SDR J7SA2023050200357

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N348FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500097
- Aircraft time: 9,125 hours, 6,268 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GO AROUND DUE TO FLAP FAIL CAS WHEN SELECTING FLAPS 3 FROM FLAPS 2 (STUCK AT FLAP 2). CREW EXECUTED A FLAP 2 LANDING PER QRH, AIRCRAFT LANDED WITHOUT INCIDENT AT KDAL. REPLACED FCE #1 IAW PHENOM 300 AMM 27-03-01. OPS CHECK GOOD.
